Jump to content
Important Survey - Please Participate ×

I'm not sure if this is withdrawal or candida


[65...]

Recommended Posts

Anyway I have some mold on my skin, my teeth and inside my mouth sometimes have a thrushy feeling, I itch, and my feet especially itch and mold.

I am wondering if this is withdrawal or candida?

I see the doctor tomm., I had to call and make an appointment today, no choice with this.

 

 

Anyone have this?

 

Thanks.

 

PS- Sorry to be so gross but it is concerning me.

Link to comment
Share on other sites

How do you know you have "mold"? Just curious...can you see it? Does it look like a rash??

 

Hopefully the Dr will be able to look at it and to tell you what's going on. I know that w/d can cause yeast infections, rashes and itching...so, it could be related or it could be something completely different. No way to know unless you get it checked out.

 

Sorry you're dealing w/ this, Sigma. I wish you the very best. Much love, ((HUGS)) and healing, Nic

Link to comment
Share on other sites

It looks like a rash somewhat, hard to explain.. but I picked at it and it is moldy.

I had this before while tapering Klonopin, I also have pimples and itchy skin.

 

While tapering the klonopin down before c/o to valium.. I had to have a wart removed.

My skin is sensitive to everything in withdrawal.

 

Yes it does itch.

 

Thanks.

Link to comment
Share on other sites

hey sig i have dealt with candida for many yrs and it does sound a bit like candida,if the dr does think it is candida ask for an antifungal med not just a topical cream. Almost any time you have skin stuff from candida it is coming from inside. To treat with just a cream miight clear it up locally but not internally. Sorry you are dealing with this.
Link to comment
Share on other sites

×
×
  • Create New...